# SDR 95ZZZX2583

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Inoperative
- Location: Spas
- Part time: 138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAS COMPUTER UNIT INOPERATIVE.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
